MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT
Model Number 78-92002
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device implanted in patient.
 
Event or Problem Description
It was reported that the facial id chin plate was manufactured with the incorrect system for the procedure.The surgeon required a 2.0mm thick mini plate but the plate was 1.7mm thick.The procedure was completed successfully and no adverse consequences were reported.
 
Additional Manufacturer Narrative
The reported event could be confirmed according to the manufacturing documentation and the design specifications in the design proposal.The case was a 1-piece lefort i surgery, a bsso, and a genioplasty with a mandibular symphyseal split osteotomy.For this plate the anatomical region was chosen to be the chin area with the 1.7 mm screw system and a profile height of 1.0 mm, which is only approved for pure genioplasty.Due to the additional mandibular symphyseal split of the chin, the application of the plate should have been changed to mandible application, which requires either the 2.0 mm mp or the 2.0/2.3 mm screw system and at least a profile height of 1.2 mm.The manufacturing documentation and the design proposal confirmed that the plate was designed and manufactured with the 1.7 mm screw system and with a profile height of 1.0 mm.The planning of this case including the selection of the screw system was performed by 3d systems per stryker procedure.The design of the plate was finalized by stryker and the incorrectly selected screw system not identified.
 
Event or Problem Description

Brand Name
FACIAL ID-ORTHOG-2PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
amelia kesti
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key13549031
Report Number0008010177-2022-00006
Device Sequence Number11978147
Product Code JEY
UDI-Device Identifier07613327370935
UDI-Public07613327370935
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78-92002
Device Catalogue Number78-92002
Device Lot Number2112221025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexUnknown